# SDR 20000614SH007

- Difficulty date: March 24, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N854LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC854B
- Aircraft time: 12,169 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10475541
- Condition: Failed
- Location: Aft
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DEN - FLT 1315 - AFTER LANDING, PASSENGERS REPORTED SMOKE IN REAR OF THE CABIN.  BOTH BLEEDS WERE TURNED OFF.  LEFT AIR CYCLE MACHINE (ACM) HAD FAILED.  THE SMOKE WAS FROM THE ACM OIL.  ACM ON LT SIDE WAS DEFERRED.  NO FURTHER PROBLEMS NOTED.  LANDINGS:  14,360.  (X)
